MathSciNet Relay Station
MathSciNet bibliographic data
MR1074310 17B37 (16S30 20G99)
Beilinson, A. A.; Lusztig, G.; MacPherson, R. A geometric setting for the quantum deformation of ${\rm GL}_n$. Duke Math. J. 61 (1990), no. 2, 655–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement